MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CT SYRINGE PACK; CT INJECTOR SYRINGE

BRACCO INJENEERING S.A. FASTLOAD CT SYRINGE PACK; CT INJECTOR SYRINGE
Model Number 017344
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient or person has been reported injured in this event.The staff was not in a position to be injured.There was only a potential for injury to the patient if the issue would re-occur.This event is being investigated.The defective syringe has been received and sent to contract manufacturer to continue the investigation.One(1) lot # was initially reported from the end-user (as described in this form) but another lot # was potentially sent by end-user for investigation (lot number iahpn-1608, manufacture date = 31-08-2016, expiration date = 31.08.2019).Investigation will clarify this discrepancy in end-user information.All manufacturing records show that both product lots have been correctly manufactured in accordance to the specifications.Records show no evidence of defects from manufacturing.Injector log file analysis show no evidence of defects from injector.Investigation is ongoing.
 
Event or Problem Description
On (b)(6) 2017, a technologist reported to (b)(4) a device malfunction with the use of the fastload ct syringe.The report was forwarded to (b)(4) on 09-feb-2017.On (b)(6) 2017, during an injection in the morning, the technologist was doing an isovue 370 50ml injection and the contrast media (cm) syringe popped out of the injector and landed on top of the patient (before injection of contrast and scan).Pressure was normal.No patient or person has been reported injured in this event.There was only a potential for injury.A quality investigation is ongoing.Additional information is required.
 
Event or Problem Description
On (b)(6) 2017, a technologist reported to bracco injeneering (binj) a device malfunction with the use of the fastload ct syringe.The report was forwarded to bracco drug safety on 09-feb-2017.On (b)(6) 2017, during an injection in the morning, the tech was doing a isovue 370 50ml injection and the cm syringe popped out of the injector and landed on top of the patient (before injection of contrast and scan).Pressure was normal.No patient or person has been reported injured in this event.There was only a potential for injury.Most recent follow-up information incorporated above includes: 02-jul-2018: binj received follow-up information which was sent to bracco on 27-jul-2018.Detailed description of the device malfunction was added to the case.This case is medically closed.Fda#: 3004753774-2017-00001 bracco worldwide case id#: (b)(4).(previously reported as (b)(4)).Company comment: based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).
 
Additional Manufacturer Narrative
Based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).

Brand Name
FASTLOAD CT SYRINGE PACK
Common Device Name
CT INJECTOR SYRINGE
Manufacturer (Section D)
BRACCO INJENEERING S.A.
avenue de sevelin 46
lausanne, vaud 1004
SZ  1004
MDR Report Key6325463
Report Number3004753774-2017-00001
Device Sequence Number13723500
Product Code DXT
UDI-Device Identifier17630039300309
UDI-Public(01)17630039300309(17)191108(11)161108(10)IAITX-1611
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K933846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2019
Device Model Number017344
Device Catalogue Number017344
Device Lot NumberIAITX-1611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2017
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date02/13/2017
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1